On the divergence of partial sums of orthogonal series

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We slightly weaken the assumption of a theorem pertaining to the divergence of partial sums of orthogonal series from monotonicity to almost monotonicity.

Original languageEnglish
Pages (from-to)173-177
Number of pages5
JournalPublicationes Mathematicae
Volume65
Issue number1-2
Publication statusPublished - Sep 9 2004

    Fingerprint

Keywords

  • Divergence of partial sums
  • Orthogonal series
  • Toeplitz summation process

ASJC Scopus subject areas

  • Mathematics(all)

Cite this